The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Choosing Your MedsChoosing Your Meds
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

RE which med is it?

Apr 16, 2012

Dr. Young,

I took the isentress/truvada combo for 2 yrs. I took some generic viagara 3-4 times and had adverse reaction to that. Then several days later my combo started to make me sick. Why could that be? I had no idea. I suffered 4-5 days. adverse side effects. Very intense. ER everything normal.

Response from Dr. Young

Ah ha.

While everyone quickly tries to blame HIV medications as the source of their symptoms, doesn't it make infinite sense that what you had was side effects from the Viagra? Did the symptoms abate with the continued dosing of the Isentress and Truvada? If so, it's pretty clear to me that the side effects weren't due to the HIV medications, at most an transient interaction between the HIV meds and the erectile dysfunction medication.


Which med is it??
Test are not tell the truth

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint